On harmonic functions on trees

e-Archivo Repository

Show simple item record

dc.contributor.author Cantón, Alicia
dc.contributor.author Fernández, José L.
dc.contributor.author Pestana, Domingo
dc.contributor.author Rodríguez, José M.
dc.date.accessioned 2010-01-19T11:15:49Z
dc.date.available 2010-01-19T11:15:49Z
dc.date.issued 2001-11
dc.identifier.bibliographicCitation Potential Analysis, 2001, vol. 15, n. 3, p. 199-244
dc.identifier.issn 0926-2601 (Print)
dc.identifier.issn 1572-929X (Online)
dc.identifier.uri http://hdl.handle.net/10016/6487
dc.description 46 pages, no figures.-- MSC2000 codes: 28A80, 31B05, 31B25.
dc.description MR#: MR1837265 (2002h:31011)
dc.description Zbl#: Zbl 1008.31006
dc.description.abstract We study the asymptotic behaviour of harmonic and p-harmonic functions $(1<p<\infty)$ on trees, obtaining estimates about the Hausdorff dimension of 'radial' limits.
dc.description.sponsorship Research supported by a FPI grant from Ministerio de Educación y Ciencia (Spain) and partially supported by grants from DGICYT (Ministerio de Educación y Ciencia, Spain).
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other Trees
dc.subject.other Harmonic function
dc.subject.other p-harmonic function
dc.subject.other Hausdorff dimension
dc.subject.other Radial limit
dc.title On harmonic functions on trees
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1023/A:1011269502282
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1023/A:1011269502282
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record